# SDR UALA2011121906932

- Difficulty date: December 18, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 59,220 hours, 22,154 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED VISUAL INSPECTION OF L1 DOOR DENTED AT LOWER DOOR EDGE.  DOOR OPENS AND CLOSES WITH NO OBSTRUCTIONS, IS FAIRED AND SITS SQUARELY IN THE OPENING. REPAIRED PER SRM.
